Constraints on data in worlds with closed timelike curves

Dowe, P. (2007) Constraints on data in worlds with closed timelike curves. Philosophy of Science, 74 5: 724-735. doi:10.1086/525617

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
HCA12UQ151354.pdf Full text (open access) application/pdf 87.32KB 4

Author Dowe, P.
Title Constraints on data in worlds with closed timelike curves
Journal name Philosophy of Science   Check publisher's open access policy
ISSN 0031-8248
1539-767X
Publication date 2007-12-01
Sub-type Article (original research)
DOI 10.1086/525617
Open Access Status File (Publisher version)
Volume 74
Issue 5
Start page 724
End page 735
Total pages 12
Editor Dickson, M.
Place of publication Chicago, IL, United States
Publisher University of Chicago Press
Collection year 2008
Language eng
Q-Index Code C1
Q-Index Status Confirmed Code

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 16 Jun 2008, 12:53:47 EST by Ms Diana Cassidy on behalf of School of Historical and Philosophical Inquiry